# SDR 2000UALA00149

- Difficulty date: March 15, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 62,438 hours, 35,832 cycles
- Engine: Pwa JT8D15
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lt And Rt
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW COULD NOT RETRACT THE LANDING GEAR AFTER TAKEOFF FROM PUB.  CONTINUED APPROXIMATELY 70 NM TO DEN.  *S/D*  ACCOMPLISHED 10 RETRACT-EXTEND GEAR CYCLES AND ONE MANUAL EXTENSION CYCLE.  UNABLE TO DUPLICATE PROBLEM.  LUBED AIR-GROUND PIVOT MECHANISM ON LT MLG AND CLEANED AIR GROUND SENSORS, OPS CHECK OK.
